Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On injections for Lyme disease, back pain, onset of spots before eyes, dizziness, numbness in extremities. What to do ?

History of lyme disease 10ish years ago. Back pain and injections (2 sets), the last set a couple of weeks ago. Today onset of spots before the eyes (severe), dizziness, and now numbness in the hands, feet and lips. Been in ketosis with Ideal Protein diet for about 3 weeks. Headache today, an hour or so after the dizziness began.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It can be emotional reaction but also side effect of steroid injections . YOu should consult your doctor about it and see is there some alternative. But also many other conditions which arent related to injections can be considered so if your symptoms persist you should seek medical attention. Wish you good health. Regards
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor